Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 449, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 12, 2011, 6:05 PM CDT for Cherokee County, Wagoner County, Oklahoma. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2011, 6:05 PM CDT (23:05 UTC)
- Expired
- Jul 12, 2011, 6:45 PM CDT
- In force
- 40 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Cherokee County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 44 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.1 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 919 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 1910 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -82 m²/s²
- 0-3 km storm-relative helicity
- -31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
462
WUUS54 KTSA 122305
SVRTSA
OKC021-145-122345-
/O.NEW.KTSA.SV.W.0449.110712T2305Z-110712T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
605 PM CDT TUE JUL 12 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 645 PM CDT
* AT 604 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES EAST OF
OKAY...MOVING NORTH AT 20 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...HULBERT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3599 9509 3581 9516 3581 9522 3582 9536
3600 9532
TIME...MOT...LOC 2306Z 187DEG 17KT 3588 9526
$$3 follow-up statements
956
WWUS54 KTSA 122315
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
615 PM CDT TUE JUL 12 2011
OKC021-145-122345-
/O.CON.KTSA.SV.W.0449.000000T0000Z-110712T2345Z/
CHEROKEE OK-WAGONER OK-
615 PM CDT TUE JUL 12 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
SOUTHEASTERN WAGONER AND WESTERN CHEROKEE COUNTIES...
AT 612 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SEQUOYAH STATE
PARK...MOVING NORTH AT 20 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...HULBERT
AND LOST CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3599 9509 3581 9516 3581 9522 3582 9536
3600 9532
TIME...MOT...LOC 2315Z 187DEG 17KT 3589 9523
$$526
WWUS54 KTSA 122332
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
632 PM CDT TUE JUL 12 2011
OKC021-145-122345-
/O.CON.KTSA.SV.W.0449.000000T0000Z-110712T2345Z/
CHEROKEE OK-WAGONER OK-
632 PM CDT TUE JUL 12 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
EASTERN WAGONER AND WESTERN CHEROKEE COUNTIES...
AT 629 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HULBERT...
MOVING NORTH AT 20 MPH.
STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...LOST CITY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3585 9514 3584 9523 3590 9532 3600 9528
3599 9509
TIME...MOT...LOC 2332Z 187DEG 17KT 3595 9520
$$051
WWUS54 KTSA 122336
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
636 PM CDT TUE JUL 12 2011
OKC021-145-122346-
/O.EXP.KTSA.SV.W.0449.000000T0000Z-110712T2345Z/
CHEROKEE OK-WAGONER OK-
636 PM CDT TUE JUL 12 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WAGONER AND WESTERN
CHEROKEE COUNTIES EXPIRES AT 645 PM CDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM.
LAT...LON 3585 9514 3584 9523 3590 9532 3600 9528
3599 9509
TIME...MOT...LOC 2336Z 187DEG 17KT 3597 9520
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 2:38 PM CDT, 3 hours 27 minutes earlier.
Area forecast discussion, Jul 12, 2:38 PM CDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
238 PM CDT TUE JUL 12 2011
.DISCUSSION...
THUNDERSTORMS CONTINUE TO DEVELOP ACROSS CENTRAL AND INTO EASTERN
OKLAHOMA THIS AFTERNOON IN RESPONSE TO A WELL DEFINED UPPER
DISTURBANCE IN NORTHWEST OKLAHOMA THIS AFTERNOON. STORMS SHOULD
CONTINUE AND POSSIBLY INCREASE IN COVERAGE THIS EVENING AND INTO
THE OVERNIGHT ACROSS MAINLY NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS...WITH SOME THREAT OF DAMAGING WIND GUSTS.
ADDITIONAL STORMS WILL BE POSSIBLE TOMORROW...MAINLY ACROSS
FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS...AND BOTH TONIGHTS
CONVECTION AND TOMORROWS EXPECTED CONVECTION WILL BE HEAVY PLAYERS
IN HIGH TEMPERATURES TOMORROW. WELL ABOVE NORMAL TEMPERATURES ARE
STILL A GIVEN FOR MOST OF THE AREA...BUT PARTS OF NORTHWEST
ARKANSAS MAY REMAIN IN THE LOW TO MID 90S FOR HIGHS. FORT SMITH
COULD BREAK ITS CURRENT 8 DAY STREAK OF TRIPLE DIGIT TEMPERATURES
TOMORROW. PRECIP AND RESULTANT INCREASE IN SURFACE MOISTURE COULD
COUNTERBALANCE THE DECREASE IN TEMPERATURES TOMORROW TO STILL
RESULT IN DANGEROUS HEAT INDICES SO WILL LEAVE HEAT HEADLINES
ALONE AT THIS POINT.
AFTERNOON THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS THE HIGHER
TERRAIN AREAS OF SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS INTO
THE WEEKEND...WITH THE CHANCES OF EVEN THAT DECREASING WITH TIME
AS THE UPPER RIDGE STRENGTHENS OVER THE CENTRAL PLAINS...PUSHING
THAT POTENTIAL FURTHER TO THE SOUTHEAST OF THE AREA. TEMPERATURES
LOOK TO BE VERY HOT AGAIN BY SUNDAY AND MONDAY...WITH MANY
LOCATIONS LIKELY SEEING 105+ HIGHS. ADDITIONAL HEAT HEADLINES WILL
DEFINITELY BE REQUIRED INTO AT LEAST NEXT WEEK...BUT WITH CONCERNS
OVER TOMORROWS TEMPERATURES AND THEIR EFFECTS ON WHAT KIND OF
HEADLINE TO ISSUE...WILL LET THE NEXT COUPLE OF SHIFTS EVALUATE.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 81 100 81 101 / 40 20 10 10
FSM 78 98 78 99 / 30 30 20 20
MLC 74 100 76 101 / 30 20 20 10
BVO 73 97 74 100 / 50 20 10 10
FYV 73 94 75 93 / 40 30 20 30
BYV 73 93 74 90 / 40 40 30 30
MKO 75 98 75 98 / 40 30 10 20
MIO 75 96 75 96 / 40 30 10 20
F10 76 99 77 101 / 40 20 10 10
HHW 78 98 77 98 / 20 20 20 20
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...EXCESSIVE HEAT WARNING UNTIL 8 PM WEDNESDAY FOR OKZ054-OKZ055-
OKZ059-OKZ060-OKZ061-OKZ064-OKZ065-OKZ066-OKZ067-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
HEAT ADVISORY UNTIL 8 PM WEDNESDAY FOR OKZ049-OKZ053-OKZ056-
OKZ057-OKZ058-OKZ062-OKZ063-OKZ068-OKZ069.
AR...HEAT ADVISORY UNTIL 8 PM TUESDAY FOR ARZ001-ARZ002-ARZ010-ARZ011.
HEAT ADVISORY UNTIL 8 PM WEDNESDAY FOR ARZ019-ARZ020.
EXCESSIVE HEAT WARNING UNTIL 8 PM WEDNESDAY FOR ARZ029.
&&
SHORT TERM...12
LONG TERM....22Hazardous weather outlook, Jul 12, 3:27 PM CDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
327 PM CDT TUE JUL 12 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
327 PM CDT TUE JUL 12 2011
...SCATTERED THUNDERSTORMS THROUGH TONIGHT OTHERWISE THE HEAT
CONTINUES...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DANGEROUS HEAT.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
FIRE WEATHER DANGER.
RISK...LIMITED.
AREA...EASTERN OKLAHOMA WEST OF HIGHWAY 75.
ONSET...ONGOING.
DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS NORTHEAST
OKLAHOMA THIS AFTERNOON...SPREADING SLOWLY EAST INTO NORTHWEST
ARKANSAS OVERNIGHT. A FEW OF THE STRONGER STORMS COULD PRODUCE BRIEF
DAMAGING WINDS AND HEAVY RAIN THROUGH THE EVENING HOURS.
OTHERWISE...THE HEAT WILL CONTINUE...WITH MOST LOCATIONS TOPPING OUT
WELL ABOVE 100 DEGREES THIS AFTERNOON. EXCESSIVE HEAT WARNINGS
AND HEAT ADVISORIES REMAIN IN EFFECT ACROSS EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS. SEE /OKCNPWTSA/ FOR FURTHER DETAILS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY THROUGH SATURDAY...THUNDERSTORM AND DANGEROUS HEAT
POTENTIAL.
SUNDAY AND MONDAY...DANGEROUS HEAT POTENTIAL.
EXTENDED DISCUSSION...
HOT AFTERNOON TEMPERATURES WITH HEAT INDEX VALUES IN THE 100 TO
AROUND 110 DEGREE RANGE ARE EXPECTED TO CONTINUE FOR THE NEXT
SEVERAL DAYS WITH LITTLE RELIEF. ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS WILL REMAIN POSSIBLE THE REMAINDER OF THE WEEK.
HIGH PRESSURE ALOFT THEN BUILDS BACK INTO THE REGION FOR THE
WEEKEND...ALLOWING FOR THE DANGEROUS HEAT TO CONTINUE.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Special weather statement, Jul 12, 3:16 PM CDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
316 PM CDT TUE JUL 12 2011
OKZ054-055-060-122115-
OSAGE OK-TULSA OK-WASHINGTON OK-
316 PM CDT TUE JUL 12 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN OSAGE...NORTHWESTERN TULSA AND SOUTHERN WASHINGTON
AT 316 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTH OF
SAND SPRINGS...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...TULSA...GRAY...AVANT...SAND
SPRINGS...SPERRY...SKIATOOK...VERA AND KEYSTONE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3652 9581 3646 9581 3607 9607 3609 9629
3616 9628 3616 9627 3621 9624 3623 9627
3654 9620
TIME...MOT...LOC 2016Z 209DEG 17KT 3623 9611Special weather statement, Jul 12, 3:48 PM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
348 PM CDT TUE JUL 12 2011
OKZ054-055-060-122145-
OSAGE OK-TULSA OK-WASHINGTON OK-
348 PM CDT TUE JUL 12 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN OSAGE...NORTHERN TULSA AND WASHINGTON
AT 349 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES WEST OF OCHELATA TO 5 MILES WEST OF SPERRY...
MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THESE STORMS INCLUDE...TULSA...AVANT...WOLCO...SPERRY...SKIATOOK...
COLLINSVILLE...BARTLESVILLE...VERA...RAMONA...OCHELATA AND DEWEY.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3694 9584 3635 9582 3624 9613 3669 9613
TIME...MOT...LOC 2049Z 212DEG 16KT 3660 9602 3632 9606Special weather statement, Jul 12, 4:21 PM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
421 PM CDT TUE JUL 12 2011
OKZ054>056-122200-
NOWATA OK-OSAGE OK-WASHINGTON OK-
421 PM CDT TUE JUL 12 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 500 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN NOWATA...NORTHEASTERN OSAGE AND WASHINGTON
AT 421 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHWEST OF WANN TO 4 MILES SOUTH OF HULAH TO
6 MILES SOUTH OF BARTLESVILLE...MOVING NORTH AT 20 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...WANN...
HULAH...BARTLESVILLE...DEWEY...COPAN AND WAH SHA SHE STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3700 9562 3661 9583 3661 9606 3701 9617
TIME...MOT...LOC 2121Z 198DEG 18KT 3687 9585 3688 9602
3668 9601Special weather statement, Jul 12, 5:16 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
516 PM CDT TUE JUL 12 2011
OKZ065-066-122245-
OKFUSKEE OK-OKMULGEE OK-
516 PM CDT TUE JUL 12 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
EASTERN OKFUSKEE
IN NORTHEAST OKLAHOMA
OKMULGEE
AT 516 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER WILSON...
MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...WILSON...OKMULGEE...HENRYETTA...SCHULTER...
MORRIS...PRESTON AND OKMULGEE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3578 9600 3566 9576 3539 9600 3549 9619
TIME...MOT...LOC 2216Z 212DEG 16KT 3552 9604Special weather statement, Jul 12, 5:26 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
526 PM CDT TUE JUL 12 2011
OKZ065-066-122300-
OKFUSKEE OK-OKMULGEE OK-
526 PM CDT TUE JUL 12 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN OKFUSKEE
IN NORTHEAST OKLAHOMA
SOUTHERN OKMULGEE
AT 526 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHWEST
OF BRYANT...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WILSON...WELEETKA...CLEARVIEW...
PHAROAH...HENRYETTA...BRYANT...DEWAR...HOFFMAN...GRAYSON AND
SCHULTER.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3564 9604 3553 9582 3550 9582 3546 9586
3546 9588 3544 9588 3537 9594 3537 9598
3533 9598 3528 9602 3528 9610 3535 9623
TIME...MOT...LOC 2226Z 212DEG 16KT 3538 9608Special weather statement, Jul 12, 5:57 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
557 PM CDT TUE JUL 12 2011
OKZ067-068-070-130000-
CHEROKEE OK-MUSKOGEE OK-WAGONER OK-
557 PM CDT TUE JUL 12 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
WESTERN CHEROKEE AND NORTHEASTERN MUSKOGEE
IN NORTHEAST OKLAHOMA
SOUTHEASTERN WAGONER
AT 557 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER FORT GIBSON...
MOVING NORTHEAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...HULBERT...LOST CITY...OKAY...FORT GIBSON AND
SEQUOYAH STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3605 9525 3589 9494 3570 9519 3579 9540
TIME...MOT...LOC 2257Z 218DEG 15KT 3581 9524The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 1:18 PM CDT | Special Weather Statement | TSA | Okfuskee | 27 min |
| Jul 12, 1:42 PM CDT | Special Weather Statement | TSA | Creek | 33 min |
| Jul 12, 2:10 PM CDT | Special Weather Statement | TSA | Creek | 65 min |
| Jul 12, 3:16 PM CDT | Special Weather Statement | TSA | Tulsa | 59 min |
| Jul 12, 3:48 PM CDT | Special Weather Statement | TSA | Washington | 57 min |
| Jul 12, 4:21 PM CDT | Special Weather Statement | TSA | Washington | 39 min |
| Jul 12, 5:16 PM CDT | Special Weather Statement | TSA | Okmulgee | 29 min |
| Jul 12, 5:26 PM CDT | Special Weather Statement | TSA | Okmulgee | 34 min |
| Jul 12, 5:57 PM CDT | Special Weather Statement | TSA | Cherokee | 63 min |
| Jul 12, 6:25 PM CDT | Special Weather Statement | TSA | Okfuskee | 65 min |
| Jul 12, 6:49 PM CDT | Special Weather Statement | TSA | Muskogee | 41 min |
| Jul 12, 6:58 PM CDT | Special Weather Statement | TSA | Haskell | 32 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.